MAUDE Adverse Event Report: EPS BIO TECHNOLOGY CORP. EASYMAX V; SELF-MONITORING BLOOD GLUCOSE SYSTEM

EPS BIO TECHNOLOGY CORP. EASYMAX V; SELF-MONITORING BLOOD GLUCOSE SYSTEM
Model Number 100603503
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer complainted that the meter has a no power problem.No image/no power of the self-monitoring blood glucose meter (model emv).Manufacturing records will be reviewed right after receiving the serial number and other device information.The device is not returned yet.Relevant investigation will be initiated after receiving those information.The user has not yet provided the nonconforming meter or related information.The fields for lot or batch number, serial number, and manufacturing date cannot be filled in.If the user provides the relevant information later, it will be filled in accordingly.
 
Event or Problem Description
Customer complainted that the meter has a no power problem.No power of the self-monitoring blood glucose meter.(model emv).

Brand Name
EASYMAX V
Common Device Name
SELF-MONITORING BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
EPS BIO TECHNOLOGY CORP.
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30 076
TW  TW 30076
Manufacturer (Section G)
EPS BIO TECHNOLOGY CORP.
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30 076
TW   TW 30076
Manufacturer Contact
evelyn huang
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30-076
TW   TW 30076
MDR Report Key21965441
Report Number3004130086-2025-00005
Device Sequence Number20936214
Product Code NBW
UDI-Device Identifier00885017000058
UDI-Public00885017000058
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K092894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100603503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale